# SDR ASOA20150723038

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 27,620 hours, 16,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RT EMERGENCY EXIT ROW DOOR LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE RT EXIT DOOR EMERGENCY LIGHT INVERTER. OPS CHECKED GOOD.
